MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II BASE UNIT LIGHT; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II BASE UNIT LIGHT; BLOOD GLUCOSE MONITORING DEVICE
Catalog Number 08376824190
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was requested for investigation and has not been received at this time.If the product is returned in the future, a follow-up report will be submitted. .
 
Event or Problem Description
We received an allegation of a blackened left charging contact of the accu-chek inform ii meter charging base.The reporter also stated that the base no longer charges.There was no melted plastic observed on the base.The reporter confirmed none of the meters were burnt and that there was no fire or serious injury that occurred.
 
Additional Manufacturer Narrative
The accu-chek inform ii base unit was received for investigation.A visual examination revealed corrosion on the contact which caused the base unit to charge the meters insufficiently.The investigation determined that the issue was consistent with customer mishandling.The investigation did not identify a product problem.Medwatch fields d9 and h3 have been updated.

Brand Name
ACCU-CHEK INFORM II BASE UNIT LIGHT
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15872451
Report Number1823260-2022-03774
Device Sequence Number12134210
Product Code NBW
UDI-Device Identifier07613336155318
UDI-Public07613336155318
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08376824190
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2022
Supplement Date Received by Manufacturer11/29/2022
Initial Report FDA Received Date11/28/2022
Supplement Report FDA Received Date12/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown